# SDR DHL2004745562

- Difficulty date: August 20, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  RT VERT STAB- RUDDER EXTERIOR SKIN (LWR RUDDER) AT ABOUT FIN STA 162.5 SKIN SURFACE HAS SEVERAL DENTED CREASES.  FABRICATED DOUBLER 7 X 2 INCHES.  TREATED AND PRIME IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR ON R/W VERT EXTERIOR SKIN LWR RUDDER IAW B727 SRM 51-30-2.
